# SDR USAA2015011300010

- Difficulty date: January 9, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 37,942 hours, 25,367 cycles
- Engine: Cfmint CFM565B1
- Engine time: 35,086 hours, 22,869 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE STALLED TWICE DURING CRUISE.  DURING CLIMB FROM 36,000 TO 37,000. BRIEF ECAM MESSAGES & NOISE, ALSO FELT STALL IN COCKPIT.  ACFT LANDED AT INTENDED DESTINATION WITHOUT INCIDENT.  NO FURTHER ENGINE ANOMALIES REPORTED REMAINDER OF FLIGHT.  REPLACED NR 2 ENGINE IAW JC 26L00071001.
